How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Doctor (MD)
Category: Health
Satisfied Customers: 43477
Experience:  Experienced and Compassionate Physician Trained in NYC Ready to Help.
41363181
Type Your Health Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I have been taking geodon about 2 months and traxadone ehich

Customer Question

Hi i have been taking geodon about 2 months and traxadone for sleep ehich has never helped. I stopped taking it yesterday as going to my dr to get a new sleep med. I took benadryl for sleep last nite n it worked, but woke up w severe pain in my left foot It felt like it burning n very painful.I put cold water on it n it finally stopped.Was it me stopping the traxadone of 100 mgs or geodon at 200 mgs or 2 benadryl s?
Submitted: 1 year ago.
Category: Health
Expert:  Dr. David replied 1 year ago.

This is Dr. David

Geodon is used to treat schizophrenia.

it should not be stopped cold turkey

you can have symptoms like nerve pain in your foot if you stop it suddenly.

trazadone should not be suddenly stopped as well. it should be slowly tapered down to stop the medication

you need to talk to your doctor and let them know you stopped these medications on your own.

let me know if you have other questions.

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Expert:  Dr. David replied 1 year ago.

do you have any other questions?